Associate Research Fellow |   Hsieh, Chun-Chung
Contact Information
  • cchsieh$\color{red}{@}$math.sinica.edu.tw
  • +886 2 2368-5999 ext. 708
  • +886 2 2368-9771
Research Interests
  • Geometry
  • Partial Differential Equations
Education
  • Ph.D. in Mathematics Yale University (1990/5)

Work Experience
  • Associate Research Fellow Academia Sinica 2001 - 2011
  • Assistant Research Fellow Academia Sinica 1991 - 2001
  • Assistant Professor Temple University 1990 - 1991

Research Descriptions

Dr. Hsieh's major research interest is geometry and partial differential equations.


Selected Publications
  1. (with H.C.Rosu;S.C.Mancas) "Radius evolution for bubbles with elastical shells" , Communications in nonlinear science and numerical simulation , 103 (106003), 2021-08.
  2. (with H.C.Rosu;S.C.Mancas) "superfluid Rayleigh-Olesset extension of FLRW cosmology" , Annals of Physics , 429 (168490), 2021-06.
  3. (with Haret-Codratian Rosu Barbus;Stefan S. Mancas) "Generalized Cornu-type Spirals and their Darboux parametric deformations Physics Letters A" , Physics letters A, , 383, 2692-2697, 2019.
  4. "A non-HOMFLY knot invariant" , Journal of geometry and physics (131), 101-113, 2018.
  5. (with L.Kauffman;C.M.Tsau) "a combinatorial algorithm for computing higher linking numbers" , Asian Journal of mathematics , 21 (2), 265-286, 2017.
  6. "Quantum Field Theory and Knot Invariants" , Advances in Quantum field theory,Edited by Sergery Ketov,ISBN:978-953-51-00355 , 155-184, 2012.
  7. "First non-vanishing self-linkings of knots(1),combinatoric and diagrammatic study" , JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS , 20 (12), 1637-1648, 2011.
  8. "Combinatoric Massey-Milnor linking theory" , Journal of Knot Theory and its Ramifications , 22 (6), 927-938, 2011.
  9. "First non-vanishing self-linkings of knots(3),Massey-Milnor theory" , Journal of Knot Theory and its Ramifications , 22 (5), 677-687, 2011.
  10. "Borromean rings and linkings" , Journal of Geometry and Physics (60), 823-831, 2010.
  11. "Massey-Minlor linking=Chern-Simons-Witten graph" , Journal of knot theory and its ramifications , 17 (7), 877-903, 2008.
  12. "Combinatoric and diagrammatic study in knot theory" , journal of knot theory and its ramifications , 16 (09), 1235-1253, 2007.
  13. "Poincare conjecture and spheres" , Journal of genetics and molecular biology , 18 (4), 267-268, 2007.
  14. (with J.Hebda! C.Tsau) "Linking number of singular links and the Seifert matrix" , Canadian Mathematical Bulletin , 50 (3), 390-398, 2007.
  15. "Linking in knot theory" , Journal of knot theory and its ramifications , 15 (8), 957-962, 2006.
  16. (with S-W Yang) "Chern-Simons-Witten configuration space integrals in knot theory" , Journal of knot theory and its ramifications , 14 (6), 689-711, 2005.
  17. "Scattering Theory for the Operator $\frac{\partial}{\partial t}-\frac{\partial^2}{\partial x^2}-\frac{\partial^2}{\partial y^2}$ , Inverse Problems, 18(2002), no.1, 153-174." , 18 (1), 153-174, 2002.
  18. "(With Jenn-Fang Hwang and Fei-Tsen Liang) Phragmen-Lindelof Theorem of Minimal Surface Equations in Higher Dimensions, Pacific Journal of Mathematics." , Pacific Journal of Math. , 207 (1), 183-198, 2002.
  19. "Generalized Conway polynomials, Journal of Knot Theory And Its Ramifications, 10(2001), no. 6, 923-929." , 10 (6), 923-929, 2001.
  20. "Phragmen-Lindelof Theorem of MinimalSurface Equations in Domains with Symmetry, Geometriae Dedicata, 71(1988), no. 1, 97-109." , 71 (1), 97-109, 1998.
  21. "Some Complete Ricci-flat Kahler metrics in $C{\rm P}^2$ , Proc. Amer. Math. Soc. 123(1995), no. 6, 1873-1877." , 123 (6), 1873-1877, 1995.
  22. (with A-N Wang) "(With Ai Nung Wang) Minimal Tori in $S^2\times S^1$ ." , Proceedings Amer.Math.Soc. , 122 (1), 323-324, 1994.
  23. "The Direct and Inverse Scattering Theory for $\frac{\partial}{\partial t}-\frac{\partial^2}{\partial x^2}-\frac{\partial^2}{\partial y^2}$" , Ph.D. dissertation, Yale University , 1990.